Alert archive / Iowa / Flash Flood Warnings in 2014

Flash Flood Warning 28, NWS Omaha, NE

June 30, 2014Harrison County, Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this flash flood warning at Jun 30, 2014, 11:56 AM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 11:56 AM CDT (16:56 UTC)
Expired
Jun 30, 2014, 3:00 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 98 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 1:00 PM CDTFLASH FLOODHarlan, IAROADS IN HARLAN FLOODED. MANY COUNTY ROADS ACROSS MOST OF THE COUNTY WERE REPORTED WITH WATER RUNNING OVER THEM IN LOW SPOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4563 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
2.8
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WGUS53 KOAX 301656
FFWOAX
IAC085-155-165-302000-
/O.NEW.KOAX.FF.W.0028.140630T1656Z-140630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1156 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHELBY COUNTY IN SOUTHWEST IOWA...
  EASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
  NORTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...

* UNTIL 300 PM CDT
    
* AT 1154 AM CDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS MOST OF SHELBY COUNTY. EARLIER RAINS 
  HAVE SATURATED SOIL...THUS FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HARLAN...AVOCA...WALNUT...ELK HORN...SHELBY...EARLING...IRWIN...
  PERSIA...DEFIANCE...DUNLAP...PANAMA...HANCOCK...PORTSMOUTH...
  WESTPHALIA...TENNANT...KIRKMAN...NISHNA BEND RECREATION AREA...ELK
  HORN CREEK RECREATION AREA...PRAIRIE ROSE STATE PARK AND BOTNA BEND
  PARK.

RAINFALL IN THE 2 TO 3 INCH RANGE HAS FALLEN ALREADY THIS 
MORNING...WITH ADDITIONAL RAINFALL UP TO 2 INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4150 9516 4140 9516 4135 9537 4148 9555
      4186 9568 4186 9510 4160 9509 4160 9504
      4151 9504

$$

DERGAN
1 follow-up statement
434 
WGUS73 KOAX 302005
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
305 PM CDT MON JUN 30 2014

IAC085-155-165-302014-
/O.EXP.KOAX.FF.W.0028.000000T0000Z-140630T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-
305 PM CDT MON JUN 30 2014

...THE FLASH FLOOD WARNING FOR SHELBY...EASTERN HARRISON AND
NORTHEASTERN POTTAWATTAMIE COUNTIES HAS EXPIRED...

HOWEVER A FLOOD ADVISORY HAS JUST BEEN POSTED FOR MUCH OF SHELBY 
COUNTY UNTIL 600 PM.

FLOOD WATERS HAVE RECEDED AND THE CHANCE FOR HEAVY RAIN HAS ENDED 
ACROSS MOST OF POTTAWATTAMIE AND HARRISON COUNTIES. THUS THE FLASH 
FLOOD WARNING WAS ALLOWED TO EXPIRE AT 300 PM. THERE COULD STILL BE 
MINOR FLOODING ON ROADWAYS DUE TO STANDING WATER FROM EARLIER 
RAINS...OR FROM SCATTERED SHOWERS MOVING THROUGH THE AREA. REMEMBER 
TO NOT DRIVE THROUGH WATER COVERING THE ROAD...AND CONTINUE TO HEED 
ANY ROAD CLOSURES.

LAT...LON 4150 9516 4140 9516 4135 9537 4148 9555
      4186 9568 4186 9510 4160 9509 4160 9504
      4151 9504

$$

DERGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 6:01 AM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, Jun 30, 6:01 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 AM CDT MON JUN 30 2014

.UPDATE...
ISSUED AT 242 AM CDT MON JUN 30 2014

MADE A MINOR ADJUSTMENT TO FLASH FLOOD WATCH. WITH ACTIVITY
PROBABLY PUSHING EAST OF FAR NW ZONES EARLY DECIDED NOT INCLUDE
ANTELOPE AND BOONE COUNTIES IN THE FLASH FLOOD WATCH.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

CONVECTION TODAY...LIKELY CENTERED ON THIS MORNING...IS THE PRIMARY
WEATHER EVENT IN THE SHORT TERM...ALTHOUGH IT WILL LIKELY BE
ONGOING SHORTLY AFTER ISSUANCE TIME. THEREFORE MUCH OF THE
FOCUS...OTHER THAN HANDLING SHORT TERM UPDATES/POSSIBLE
WARNINGS...WILL TURN TO ENDING TIME OF THREAT OF TSTMS THIS AFTN
FOLLOWED BY APPARENT SMALL PRECIP CHANCES TUESDAY.

INCREASING SRLY LOW LEVEL JET IN RESPONSE TO UPPER LOBE DROPPING
THRU MT SHOULD CONTINUE TO BRING AN INCREASE IN TSTM ACTIVITY
ACROSS FORECAST AREA THIS MORNING. POPS THROUGH 18Z WILL BE IN
FLUX WITH UPDATES AS NEEDED BASED ON RADAR TRENDS ALTHOUGH MOST
AREAS ACROSS THE CNTRL/N WILL BE IN HIGH LIKELY OR CATEGORICAL
RANGE. ALTHOUGH PREDAWN ACTIVITY COULD BE REGENERATIVE...WOULD
SUSPECT AS MT WAVE GETS CLOSER BY MID/LATE MORNING...THE RESULTANT
MCS SHOULD BECOME MORE PROGRESSIVE WITH MUCH OF THE ACTIVITY AT
18Z NEAR OR E OF MO RIVER. EXCEPTION COULD BE FAR SERN NEBR WHERE
ADDITIONAL CONVECTION COULD FORM AS FRONT PUSHES ACROSS EARLY/MID
AFTN. WITH DEEP LAYER SHEAR PERSISTING AND MLCAPE VALUES IN EXCESS
OF 2.5K J/KG...LARGE HAIL THREAT WILL ACCOMPANY MORNING ACTIVITY
WITH A WIND THREAT INCREASING AS CELLS CONGEAL AND STRONGER COLD
POOL DEVELOPS. BEFORE ACTIVITY BECOMES MORE PROGRESSIVE...
REGENERATION/TRAINING AND JUST HIGH PRECIPITABLE WATER VALUES
ALONE WILL ALLOW FOR HEAVY RAIN WITH POCKETS OF VERY HEAVY
AMOUNTS. HEAVY RAIN WAS MENTIONED IN CNTRL/NRN ZONES THROUGH
MIDDAY ALONG WITH A FLASH FLOOD WATCH FROM BASICALLY OMAHA METRO
THROUGH COLUMBUS AND POINTS NORTHWARD.

BELIEVE THE FA WILL BE DRY AFTER 00Z BUT LINGERED SMALL POPS
EXTREME SE CORNER FOR AN HR OR TWO FOR SMALL THREAT/CONTINUITY/BLENDING
PURPOSES. OF NOTE AND WILL HAVE TO BE WATCHED HOWEVER...WAS 4KM
WRF DEPICTION OF A SECONDARY BAND OF PRECIP DEVELOPING LATE THIS
AFTN AND SWINGING THRU SE FA THROUGH EARLY EVENING.  NEXT PRECIP
CHANCE...AND IT IS LOOKING PRETTY SMALL...WOULD BE
TUESDAY...PRIMARILY IN THE AFTN AS A REINFORCING LOBE SENDS
ANOTHER WINDSHIFT/FRONT THRU FA. KEPT IN SMALL POPS CNTRL/N BUT
LIMITED MOISTURE COULD MAKE IT HARD TO BREAK ANY WEAK CAP THAT
PERSISTS. WEDNESDAY LOOKS DRY AS SFC HIGH PRESSES SOUTH OVER FA.

MADE ONLY MINOR OR NO CHANGES TO TEMPERATURES. MINOR ADJUSTMENTS
INCLUDED LOWERING READINGS A BIT OVR NERN ZONES TDA WHERE MCS
SHOULD LINGER THE LONGEST WITH LESS RECOVERY TIME BUT BOOSTED
SERN NEBR CORNER TEMPS A DEG OR TWO AHEAD OF FRONT. ALSO RAISED
TEMPS A LITTLE SRN ZONES ON TUESDAY AHEAD OF THE REINFORCING COOL
FRONT. 00Z GFS/NAM HAVE BACKED OFF A BIT ON COOLING FOR WED...OR
WERE A LITTLE QUICKER WITH AFTN H85 WARM ADVECTION. THIS COULD
ALLOW WED TO WARM A BIT MORE THAN EXPECTED YDA...HOWEVER...FOR NOW
LEFT MOST TEMPERATURES ALONE AS ECMWF WAS STILL A FEW DEGREES
COOLER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

BUILDING UPPER HEIGHTS INTO NEXT WEEKEND SHOULD BRING A WARMING
TREND TO THE FORECAST AREA WITH READINGS HEADING CLOSER TO NORMAL
FOR EARLY JULY. ALTHOUGH GFS HAD BACKED OFF ON SHORTWAVE ENERGY
DROPPING OVER BUILDING RIDGE DOWN MO RIVER ON SATURDAY KEEPING IT
LESS INTENSE AND/OR FARTHER E...00Z ECMWF REMAINED PRECIP BULLISH.
ALTHOUGH THAT WAVE OR ANOTHER ONE SUNDAY PLUS AN EPISODE OR TWO OF
POSITIVE THETAE ADVECTION COULD PROVIDE POPS NEXT WEEKEND...WHICH
WERE MAINTAINED...SUSPECT MUCH OF NEBR ZONES COULD BE DRY DURING
THE EXTENDED.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 600 AM CDT MON JUN 30 2014

ALTHOUGH TSTMS ARE POSSIBLE TO BEGIN TAF PERIOD...STRONGER STORMS
ARE EXPECTED TO REDEVELOP/MOVE TOWARD THE OMAHA/LINCOLN PERIODS
TOWARD MID MORNING. ALTHOUGH STORMS COULD LINGER PAST 18Z...FELT
BEST RISK WAS BEFORE THAT TIME PERIOD. THE STRONGER STORMS COULD
CONTAIN HAIL...POTENTIALLY VERY LARGE...BUT NO HAIL MENTION WAS
MADE IN TAF FORECASTS BECAUSE OF TIMING/COVERAGE ISSUES. OUTFLOW
FROM DEVELOPING TSTMS COULD ALSO CAUSE VARIABLE WINDS...EVEN WELL
SEPARATED FROM CONVECTION LATER THIS MORNING. A BRIEF PERIOD OF
MVFR CATEGORY CIGS ARE POSSIBLE AS TSTM COMPLEX DEPARTS LATER
TODAY...BUT WERE NOT MENTIONED WITH THIS INITIAL SET OF TAFS THAT
WILL LIKELY GO THROUGH SEVERAL AMENDMENTS AS CONVECTIVE CONDITIONS
WARRANT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR NEZ015-018-
     032>034-043>045-051>053.

     FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR NEZ017-031-042.

IA...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR IAZ043-055-
     056-069.

&&

UPDATE...CHERMOK
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...CHERMOK
Hazardous weather outlook, Jun 30, 11:21 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1121 AM CDT MON JUN 30 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-010630-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1121 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF EASTERN NEBRASKA AND
SOUTHWEST THROUGH 6 PM.

A SLOW MOVING COLD FRONT...COUPLED WITH A HIGHLY UNSTABLE
ENVIRONMENT AND DEEP SHEAR WILL PROVIDE FAVORABLE CONDITIONS FOR
SEVERE THUNDERSTORM DEVELOPMENT OVER THE OUTLOOK AREA. TORNADOES...VERY
LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN WILL BE POSSIBLE
DURING THE WATCH PERIOD.

MUCH OF THE ACTIVITY SHOULD PUSH SOUTHEAST OF THE AREA BY EARLY
EVENING.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM THROUGH RULO TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND
NORTH OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT INTO SUNDAY AS
SEVERAL DISTURBANCES TRACK ACROSS THE PLAINS.

ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY.
ADDITIONAL RAINFALL STORMS TODAY MAY KEEP RIVER LEVELS ABOVE
FLOOD STAGE BEYOND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OVER MUCH OF
THE AREA.

In the hours before

Local storm report, Jun 30, 11:09 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1109 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     8 NE PIERCE             42.28N 97.42W
06/30/2014                   PIERCE             NE   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

JBRAND
Local storm report, Jun 30, 11:10 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1110 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     TSTM WND DMG     WINNEBAGO               42.24N 96.47W
06/30/2014                   THURSTON           NE   EMERGENCY MNGR

            TRAILER HOME ON ITS SIDE. ROOF OF A HOUSE BLOWN OFF AND A
            FIREWORK TENT WITH PEOPLE INSIDE BLOWN DOWN. UNKNOWN IF
            ANY INJURIES AT THIS TIME.

&&

BKERN
Local storm report, Jun 30, 11:14 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     HAIL             PIERCE                  42.20N 97.53W
06/30/2014  E1.50 INCH       PIERCE             NE   PUBLIC

&&

JBRAND
Local storm report, Jun 30, 11:18 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1118 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       MAPLETON                42.17N 95.79W
06/30/2014  M1.80 INCH       MONONA             IA   CO-OP OBSERVER

            IN 30 MINUTES.

&&

JBRAND
Local storm report, Jun 30, 11:21 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1121 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND GST     4 N PIERCE              42.26N 97.53W
06/30/2014  E60 MPH          PIERCE             NE   PUBLIC

            ALSO QUARTER SIZE HAIL.

&&

JBRAND
Local storm report, Jun 30, 11:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND GST     2 NW LITTLE SIOUX       41.83N 96.05W
06/30/2014  E60 MPH          HARRISON           IA   CO-OP OBSERVER

            ALSO PEA SIZE HAIL AT 1115 AM.

&&

JBRAND

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:00 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona30 min
Jun 29, 7:41 PM CDTSpecial Weather StatementOAXHarrison19 min
Jun 29, 8:09 PM CDTTornado WarningOAXShelby20 min
Jun 30, 2:56 AM CDTFlash Flood WatchOAXHarrison, Monona, Pottawattamie, Shelby10 hr
Jun 30, 7:27 AM CDTSpecial Weather StatementOAXHarrison48 min
Jun 30, 7:43 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie32 min
Jun 30, 7:45 AM CDTSevere Thunderstorm WarningOAXHarrison30 min
Jun 30, 8:14 AM CDTSevere Thunderstorm WarningOAXPottawattamie46 min
Jun 30, 8:16 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby44 min
Jun 30, 8:45 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby45 min
Jun 30, 8:57 AM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby33 min
Jun 30, 9:18 AM CDTSevere Thunderstorm WarningOAXMonona42 min
Jun 30, 9:28 AM CDTSevere Thunderstorm WarningOAXShelby34 min
Jun 30, 9:39 AM CDTSevere Thunderstorm WarningOAXShelby23 min
Jun 30, 9:58 AM CDTSevere Thunderstorm WarningOAXMonona32 min
Jun 30, 10:37 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona53 min
Jun 30, 11:04 AM CDTFlash Flood WarningOAXHarrison, Monona3 hr
Jun 30, 11:10 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona, Shelby65 min
Jun 30, 11:36 AM CDTSevere Thunderstorm WarningOAXShelby39 min
Jun 30, 11:50 AM CDTSevere Thunderstorm WarningOAXPottawattamie25 min
Jun 30, 3:03 PM CDTAreal Flood AdvisoryOAXShelby3 hr

Nearby

Flash Flood Warnings in Iowa, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.